# SDR GUUA12170701

- Difficulty date: December 17, 2007
- Submitted: December 20, 2007
- Operation: Air carrier
- Aircraft: N266AS
- Make and model: Emb EMB-120ER
- Aircraft serial: 120188
- Aircraft time: 36,964 hours, 38,862 cycles
- Engine: Pwa PW118
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Part number: 922AA2YA692722A
- Condition: Shorted
- Location: Lt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF LT MAIN GEAR RED (A) ANNUNCIATOR ILLUMINATED UPON GEAR RETRACTION AND REMAINS ON. RETURNED TO FLL.  REPLACED CIRCUIT (A) UPLOCK PROXIMITY SENSOR.
